# SDR SWAA2023030202324

- Difficulty date: February 12, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED FWD FACE SUPPORT BEAM MAIN LANDING GEAR RT WING 2023-109646<[01] TOOL USED CALIPER PN 500-196-30 SN B21141563 CAL DUE DATE 30 NOV 23 AND RADIUS GAUGE PN 2204A3 SN AE-29974 CAL DUE DATE 15 JUL 23.;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24;[03] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED FWD FACE SUPPORT BEAM MAIN LANDING GEAR RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2510 SHEET: 6 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW.
